Jump to content
×
Are you looking for the BariatricPal Store? Go now!

Recreational Drugs



Recommended Posts

Posted (edited)

Oh so not worth it.

Edited by JessLess

Share this post


Link to post
Share on other sites

Not judging you by any means. Just try your hardest not to do it. I cannot help for sure. Can it harm? Who knows. I would not take the chance.

We both know it's not just once.

Best to you,

An ex-user

Share this post


Link to post
Share on other sites

10 hours ago, JessLess said:

Lots of people do cocaine and don't get addicted. You should seek some help for passing misinformation, Nancy Reagan.

You are kidding right? Cocaine is highly addictive, and just because someone doesn't become addicted on first or second use doesn't mean they won't become addicted the the more they use it, typically they need to use more to get the high that it gives. Secondly addiction transfer in the bariatric community is high, no longer able to salve or get highs from food some people turn to acohol and drugs.

Share this post


Link to post
Share on other sites
Posted (edited)

I hope you find the peace you are searching to find with the drugs.

Edited by CammyC

Share this post


Link to post
Share on other sites

On 1/2/2019 at 12:55 PM, sideeye said:

You're not asking a stupid question. And it's not TMI. Goddamnit, people depress me sometimes.

First: when did you have surgery? Have you done coke before, and is this typical? Had you had alcohol since your surgery?

Just based on the timing, I'd guess that you've got a stomach bug and that this isn't related to the drug use. Anyone vomiting for three days would feel ache in their stomach. Did you have a flu shot this year? Are you drinking a ton of Gatorade or Pedialyte to make up for the dehydration? If not, your symptoms are just going to feel worse.

Even if this reaction has nothing to do with the coke or booze, you know that introducing a rogue element into a healing system isn't a good idea, obviously, and you'll be more careful in future. Good.

Few things make me bristle with rage. Idiotic responses like this would be one of them. Her question was related to WLS, since she's concerned there's been an interaction between the drugs and the surgery. She's asking for help because she's worried. I am incredibly angry that your response was the first here, as it is worthless.

Well said Sideeye!! 👏 These forums are for people to ask questions because they do not know, and to gain insight in an environment we are all familiar with. Smart remarks or negative responses are not upbuilding nor do they help. I'm sure after your comment (and throwing up for 3 days! 🤮), the reader will re-evaluate their choice of entertainment and hopefully make better health choices going forward. If their destructive behavior continues, they may want to consider seeing a therapist. At least that is what Dr. Now would suggest from 600lbs! 😉

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now

  • Recent Topics

  • Most popular:

  • Together, we have lost...
      lbs
    ×